Pennsylvania, 2006Flash Flooding and Flooding in Pennsylvania, November 16 to 19, 2006
November 16 to 19, 2006 · NWS BGM · 21 events in 6 counties and zones
A strong low pressure system tracked northeast from Kentucky to western New York state during the daylight hours on Thursday the 16th. A large fetch of Gulf and Atlantic moisture was pulled northward ahead of the cold front, which produced a squall line of thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $137,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system tracked northeast from Kentucky to western New York state during the daylight hours on Thursday the 16th. A large fetch of Gulf and Atlantic moisture was pulled northward ahead of the cold front, which produced a squall line of thunderstorms. This line of thunderstorms produced 45 to 58 mph winds across much of north central Pennsylvania and into western and central Bradford County, PA. As the squall line moved farther east in northeast Pennsylvania, late in the afternoon of the 16th, it slowed down and stalled for a time across eastern Bradford County, Susquehanna County, Wyoming County, Lackawanna and Luzerne counties, which includes Scranton and Wilkes-Barre, and over portions of Wayne County, PA. Significant flash flooding occurred as rainfall amounts ranged from 1.5 to 3.5 inches in about 3 hours. Many hillsides and creeks turned into raging torrents, causing mudslides and debris flows that cascaded into more populated valley areas. In the urban valley regions, the flash flood reports were numerous with road washouts, highway closings, and some parking lots that were entirely flooded, ruining many cars. The flash flooding evolved into a minor to moderate river flood event on the Susquehanna River near the New York border from the 17th to the early on the 19th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Nov 16, 6:53 AM EST, 8 hours 12 minutes earlier.
Area forecast discussion, Nov 16, 6:53 AM EST, 8 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
653 AM EST THU NOV 16 2006
.AVIATION...
MVFR CIGS MOVG IN THIS MORNING THE LAST 2 HOURS IN ELM...BGM...AND
AVP. WILL CONTINUE NE INTO REST OF SITES BY 15Z. VFR VSBYS UNTIL
STEADY SHOWERS MOVE IN THIS AFTN. THEN MVFR VSBYS AND CIGS INTO
EVE. AFTER COLD FRONT PRECIP MOVES E VSBYS RETURN TO VFR WITH CIGS
IMPROVING SOME TO LOW END VFR AND HIGH END MVFR. E TO SE WINDS AT
10 KTS INCREASING TO AROUND 15 WITH HIGHER GUSTS. UNTIL COLD FRONT
LLWS WITH SSE WINDS AT AROUND 40 KTS AT 2K FT.
&&
.PREV DISCUSSION...
/ISSUED 312 AM EST THU NOV 16 2006/
SHORT TERM /TODAY THROUGH SATURDAY/...
HEAVY RAIN EVENT SLOWLY EVOLVING AS THE STACKED LOW OVER KY MOVES
NE TODAY INTO FRIDAY. LARGE AREA OF WARM FRONT RAIN LIFTING N OUT
OF CWA THIS MORNING. PRECIP AHEAD OF COLD FRONT IN WRN PA BUT
MAKING SLOW EASTWARD PROGRESS. THIS PRECIP WILL PICK UP SPEED AS
SHORT WAVE ROUNDS BASE OF UL LOW. PRECIP WILL ENTER CWA LATE
MORNING FAR W THEN EXIT FAR E THIS EVENING. TIMING IN GRIDS LOOKS
GOOD AND CHANGED LITTLE. LIKE LAST NIGHT WENT CLOSER TO THE FASTER
GFS OVER THE SLOWER NAM. MOST OTHER MODELS CLOSER TO THE GFS ON
THE TIMING OF COLD FRONTAL PRECIP.
FLOOD WATCH CONTINUES FOR NE PA AND CATSKILLS OF NY FOR THIS AFTN
AND EVENING. LARGE FETCH OF GULF AND ATLANTIC MOISTURE WITH 60
PLUS KT LOW LEVEL JET AND PWATS AROUND 1.4 INCHES. INSTABILITY
MARGINAL BUT MOISTURE AND STRONG FRONT COULD SET OFF TS. IN WATCH
AREA QPF IS 1 TO 1.5 WITH LOCALIZED HIGHER AMOUNTS. DUE TO THE
NEARLY SATURATED GROUND TO START AND LOW FLASH FLOOD AND HEADWATER
GUIDANCE WILL KEEP THE WATCH GOING. FURTHER N AND W RAINFALL AMOUNTS
ARE EXPECTED TO BE LESS. THIS AREA IS IN A MINIMUM ON MODELS WITH
HIGHER AMOUNTS CLOSE TO THE LOW TRACK IN FAR WRN NY INTO ONTARIO.
ON FRIDAY STACKED LOW HEADS INTO NRN QUEBEC WHILE COLD FRONT IS
OFF EAST COAST. SECONDARY COLD FRONT MOVING INTO NY FORCING SOME
INSTABILITY SHOWERS. NOT COLD ENOUGH TO FULLY GET LES GOING. ALSO
LOW LEVEL FLOW IS W UNTIL SATURDAY. AT THIS POINT COLD ENOUGH FOR
CONDITIONAL LAKE INSTABILITY. FLOW IS 300 DEGREES BUT INVERSION
HEIGHT IS 5K. DO NOT EXPECT MUCH FOR SNOW AMOUNTS WITH MARGINAL
TEMPS SFC AND ALOFT.
AVIATION...
VFR CONDITIONS AT MOST SITES TO START WITH WARM FRONTAL PRECIP IN
FAR N AND COLD FRONTAL PRECIP IN WRN NY AND PA. EXCEPTIONS ARE MVFR
VSBYS AT SYRA AND UCA...AND IFR CIGS AT UCA. LATER THIS MORNING
CONDITIONS DROP TO MVFR DUE TO CIGS AND AT TIMES VSBY CONTINUING
INTO THE EVENING. THEN VSBYS INCREASE BACK TO VFR WITH CONT MVFR
CIGS. E TO SE WINDS AT 5 TO 10 KTS EXCEPT HIGHER AT UCA THIS
MORNING TO INCHREASE TO 10 TO 20 WITH HIGHER GUSTS SUNRISE ON.
LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER TROF REMAINS WEST OF FA THRU EARLY NEXT WEEK...WITH LO CHC
POPS THRU WEEKEND. NW FLOW WILL FAVOR LE RAIN/SNOW SHOWERS IN
TYPICAL LOCATIONS THRU MONDAY. MODEL SOLNS DIFFER LATE IN EXTENDED
AS GFS CLOSES LOW OFF OVER SERN U.S. AND ECMWF KEEPS LOW FURTHER
NORTH. THUS...GFS BUILDS HIGH IN FASTER THAN OTHER MODELS. HAVE
KEPT CONTINUITY WITH CLEARING CONDS LATE MONDAY NIGHT. TEMPS REMAIN
NR TO SLIGHTLY BLO NORMAL THRU EXTENDED.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH FOR NYZ057-062 FROM 1 PM THURSDAY TO 1 AM FRIDAY.
PA...FLOOD WATCH FOR PAZ038>040-043-044-047-048-072 FROM 1 PM
THURSDAY TO 1 AM FRIDAY.
&&
SHORT TERM...
AVIATION...Hazardous weather outlook, Nov 16, 3:55 AM EST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
355 AM EST THU NOV 16 2006
NYZ009-015>018-022>025-036-037-044>046-055-056-170900-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-
355 AM EST THU NOV 16 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THESE
THUNDERSTORMS ARE NOT EXPECTED TO HAVE DAMAGING WIND AND LARGE
HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RAIN SPOTTERS ARE
URGED TO CALL OR EMAIL IN ANY REPORTS OVER AN INCH.
NYZ057-062-PAZ038>040-043-044-047-048-072-170900-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
355 AM EST THU NOV 16 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
A FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING. MINOR
FLOODING IS POSSIBLE. FURTHER DETAILS ARE AVAILABLE IN THE
STATEMENT. THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS ARE NOT EXPECTED TO HAVE DAMAGING
WIND AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RAIN SPOTTERS ARE
URGED TO CALL OR EMAIL IN ANY REPORTS OVER AN INCH.
In the hours before
Special weather statement, Nov 16, 1:55 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
155 PM EST THU NOV 16 2006
NYZ015-022>024-PAZ038-161930-
BRADFORD PA-CHEMUNG NY-SCHUYLER NY-STEUBEN NY-YATES NY-
155 PM EST THU NOV 16 2006
...LINE OF HEAVY RAIN AND GUSTY WINDS MOVING INTO THE AREA...
* AT 152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING
VERY HEAVY RAIN AND STRONG WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF WAYLAND TO HORNELL TO NEAR
WILLIAMSPORT PENNSYLVANIA...MOVING EAST AT 45 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
CORNING AND CANTON AT 220 PM EST...
TROY AT 225 PM EST...
ELMIRA AND PENN YAN AT 230 PM EST...
THIS IS A LONG LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...AND OTHER AREAS
BETWEEN THE MENTIONED CITIES WILL BE AFFECTED BY BRIEF...TORRENTIAL RAINFALL
AND POSSIBLE WIND GUSTS UP TO 45 MPH. PONDING OF WATER IS LIKELY IN LOW LYING
AREAS...AND ON TOWN AND VILLAGE ROADWAYS. THE STRONGEST WIND GUSTS WILL BE
MOST LIKELY NOTED ON THE HILLTOPS.
Special weather statement, Nov 16, 3:05 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
305 PM EST THU NOV 16 2006
NYZ016>018-025-036-044-045-055>057-PAZ038>040-043-044-047-072-162100-
BRADFORD PA-BROOME NY-CAYUGA NY-CHENANGO NY-CORTLAND NY-DELAWARE
NY-LACKAWANNA PA-LUZERNE PA-MADISON NY-ONONDAGA NY-SENECA
NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-WAYNE PA-WYOMING PA-
305 PM EST THU NOV 16 2006
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 302 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF WATERLOO TO NEWFIELD TO
SPENCER TO TOWANDA TO 11 MILES SOUTH OF NEW ALBANY TO 10 MILES WEST
OF BERWICK...AND MOVING EAST AT 45 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
MAGEE AND TYRE AT 310 PM EST...
WEST SLATERVILLE AND WEST GROTON AT 315 PM EST...
MONTEZUMA AND SYBERTSVILLE AT 320 PM EST...
MOYERS GROVE AND WYCKOFF AT 325 PM EST...
SENNETT AND SPRINGTOWN AT 330 PM EST...
ELBRIDGE AND JORDAN AT 335 PM EST...
BENNETTS CORNERS AND MEMPHIS AT 340 PM EST...
SYRACUSE AND BINGHAMTON AT 345 PM EST...
AVOCA AT 350 PM EST...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
STRONG WIND GUSTS BETWEEN 45 AND 50 MPH ARE LIKELY ALONG THE LINE
OF SHOWERS...ESPECIALLY OVER HIGHER TERRAIN. WIND SPEEDS OF THIS
MAGNITUDE...COMBINED WITH SATURATED GROUD CONDITIONS WILL MAKE IT EASY
FOR TREES AND POWER LINES TO BE KNOCKED DOWN. SOME WIND DAMAGE HAS
OCCURRED IN CHEMUNG COUNTY NEW YORK AS THESE SHOWERS AND STORMS MOVED
THROUGH THE AREA.
Event by event
17 flash flood, 3 flood, 1 thunderstorm wind. Local standard time, as filed.
Thunderstorm Wind, Bradford
- When
- November 16, 3:05 PM EST
- Where
- Bradford County, Ulster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.850, -76.500
Trees down from strong thunderstorm winds.
Flash Flood, Bradford
- When
- November 16, 4:00 PM EST to 11:00 PM EST
- Where
- Bradford County, Rome to Wyalusing
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 41.850, -76.330
Numerous roads and bridges were flooded by excessive rainfall across a large part of eastern Bradford County.
Flash Flood, Wyoming
- When
- November 16, 4:15 PM EST to 11:00 PM EST
- Where
- Wyoming County, 3 mi S of Tunkhannock
- Cause
- Heavy Rain
- Property damage
- $6,000
- Reported by
- County Official
- Coordinates
- 41.487, -75.950
Numerous roads were washed out with mudslides.
Flash Flood, Susquehanna
- When
- November 16, 4:25 PM EST to 11:00 PM EST
- Where
- Susquehanna County, Little Meadows
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 41.980, -76.130
Flash Flood, Wyoming
- When
- November 16, 4:30 PM EST to 11:00 PM EST
- Where
- Wyoming County, Tunkhannock
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 41.530, -75.950
Sugar Hollow Road washed out.
Flash Flood, Lackawanna
- When
- November 16, 4:35 PM EST to 11:00 PM EST
- Where
- Lackawanna County, Scranton
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 41.420, -75.670
Flash Flood, Luzerne
- When
- November 16, 4:50 PM EST to 9:00 PM EST
- Where
- Luzerne County, Wilkes Barre
- Cause
- Heavy Rain
- Property damage
- $7,000
- Reported by
- Amateur Radio
- Coordinates
- 41.250, -75.870
Road flooding in parts of Wilkes Barre, the Back Mountain area, Butler Township and Plains Township.|
Flood, Bradford
- When
- November 16, 5:28 PM EST to November 17, 7:00 PM EST
- Where
- Bradford County, Monroeton
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.720, -76.470
Heavy rainfall caused minor flooding on the Towanda Creek at Monroeton. The creek went above its flood stage of 14 feet at 5:28 pm on the 16th and crested at 14.43 feet at 6 pm on the 16th before falling below flood stage later that evening.
Flash Flood, Lackawanna
- When
- November 16, 5:45 PM EST to 10:00 PM EST
- Where
- Lackawanna County, Scranton
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 41.420, -75.670
Solomon Creek out of its banks.
Flash Flood, Luzerne
- When
- November 16, 5:45 PM EST to 10:00 PM EST
- Where
- Luzerne County, Ashley
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 41.220, -75.900
Solomon Creek out of its banks in Ashley Township.
Flash Flood, Luzerne
- When
- November 16, 5:50 PM EST to 11:00 PM EST
- Where
- Luzerne County, Wilkes Barre
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- County Official
- Coordinates
- 41.250, -75.870
Mill Creek out of its banks at Jumper Road with cars floating down roads. |
Flash Flood, Susquehanna
- When
- November 16, 6:15 PM EST to 10:00 PM EST
- Where
- Susquehanna County, Brackney
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.980, -75.920
Flash Flood, Luzerne
- When
- November 16, 6:26 PM EST to 10:00 PM EST
- Where
- Luzerne County, Glen Summit
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 41.150, -75.870
Several roads flooded, including route 437, Church Road and south Main Road. |
Flash Flood, Susquehanna
- When
- November 16, 6:39 PM EST to 11:00 PM EST
- Where
- Susquehanna County, Friendsville
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 41.920, -76.050
Flash Flood, Wayne
- When
- November 16, 6:41 PM EST to 11:00 PM EST
- Where
- Wayne County, Waymart
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 41.580, -75.420
Routes 296 and 247 flooded.
Flash Flood, Luzerne
- When
- November 16, 7:00 PM EST to 11:00 PM EST
- Where
- Luzerne County, Wilkes Barre
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.250, -75.870
Solomons Creek threatened homes and flooded numerous roads. Homes were evacuated. |
Flash Flood, Luzerne
- When
- November 16, 7:30 PM EST to 11:00 PM EST
- Where
- Luzerne County, Parsons
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 41.270, -75.850
Flash Flood, Lackawanna
- When
- November 16, 8:00 PM EST to 11:00 PM EST
- Where
- Lackawanna County, Old Forge
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 41.370, -75.750
St. Johns Creek, Gardner Creek and Leggets Creek flooded homes and roads.
Flash Flood, Lackawanna
- When
- November 16, 8:00 PM EST to 11:00 PM EST
- Where
- Lackawanna County, Scranton
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.420, -75.670
Numerous basements were flooded.
Flood, Bradford
- When
- November 16, 9:49 PM EST to November 19, 2:00 PM EST
- Where
- Bradford County, Sayre
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.980, -76.500
Heavy rainfall caused minor flooding on the Susquehanna River at Waverly NY-Sayre PA. The river went above its flood stage of 11 feet at 9:49 pm on the 16th and crested at 15.06 feet at 10:45 am on the 17th before falling below flood stage by 2 pm the 19th.
Flood, Wyoming
- When
- November 17, 12:45 AM EST to 6:00 AM EST
- Where
- Wyoming County, Tunkhannock
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.530, -75.950
Heavy rainfall caused minor flooding on the Tunkhannock Creek at Tunkhannock. The creek went above its flood stage of 11 feet at 12:45 am on the 17th and crested at 12.85 feet at 4 am on the 17th before falling below flood stage by 6 am that same day.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in North Carolina, November 16, 20068 deaths · 20 injured · $571,000 · F3 · 3 events
- Tornado and Flash Flooding in New York, November 16 to 18, 20063 injured · $487,000 · F1 · 53 events
- High Wind and Strong Wind in New Jersey, November 16, 2006$245,000 · 50 kt wind · 21 events
- Flash Flooding and Flooding in Maryland, November 16 to 17, 2006$157,000 · 55 kt wind · 17 events
- Flash Flooding and Damaging Winds in Pennsylvania, November 16, 2006$70,000 · 70 kt wind · 32 events
- Flash Flood and Flooding in Virginia, November 16 to 17, 2006$87,000 · 52 kt wind · 18 events
- Strong Wind in Pennsylvania, November 16, 2006$50,000 · 10 events
- Dense Fog in California, November 16, 2006$60,000 · 2 events
- Damaging Winds in New York, November 16, 2006$50,000 · 50 kt wind · 3 events
- Flash Flooding in Virginia, November 16, 2006$45,000 · 4 events
- Flash Flooding and Damaging Winds in North Carolina, November 16, 20061 injured · 54 kt wind · 22 events
- Heavy Rain in Florida, November 16, 20061 injured · $25,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6502, 6638, 5045, 5088, 5089, 5090, 5091, 6508, 5093, 5094, 5095, 5096, 5097, 5098, 5099, 5100, 5101, 5102, 5103, 6507, 6506.